Do I have costochondritis?
I went to the ER about a month ago for chest pains that i’ve been having weeks prior, they did an ekg which turned out fine and a blood pressure check which was good. They said it’s costochondritis and what not. When i did research on it, the pain wasnt where it said it should be. In the space where my breast are separated, on the left side and the right side is where my pain is. Also i have upper back pain in the middle and shoulder pain. Is it really costochondritis? Plus i know i should’ve went to the doctor for a check up since it’s been hurting for about a full month but the thing is, it’s a come and go pain. I never have it continuously. Some days it won’t hurt, some days it will hurt. Anyway, thoughts?
Female | 19 | i’m currently taking iron supplements and vitamin c, as well as birth control pills.
In my opinion if pain increase with sitting and sleeping , reliefed by standing then indeed it is costochondritis
If not then i recommend you check the side effects of your contraception pills
Another possibility is thoracic disc space reduction usually happen if you have no kyphotic curve or if you do much running or jumping ,in which case you will need a thoracic x ray to confirm
costochondritis is uncommon at your age.
this can be a referred pain due to GERD / acidity.
A nerve compression in neck spine may also cause radiating pains to this area.
get a MRI of neck and a GI endoscopy done to rule out these causes.
It seems like a musculoskeletal originated pain.. Yes it can be costochondritis..
If your breast size has been larger recently then it can also be a cause as it causes pulling force on your back and leads to kyphotic upper back..
And diminish the inter vertebral disc spaces leading to chest pain ..
But if those aras are tender by pressure it is more likely costochonditis.
You are on OCP. And chest pain is from its adverse effects,
If the chest pain is not affecting your qualiyy of life, chest ignore it, go to the gym, do some exercises, if pain is affecting you try to change the pills with you doctor of even try to use another option for contraception